MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER
Model Number 0166SI20
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter was removed from the patient because it was not draining.Per additional information received from the complainant via email on 26 oct 2019, the catheter was irrigated and there was urine return.
 
Event or Problem Description
It was reported that the foley catheter was removed from the patient because it was not draining.Per additional information received from the complainant via email on (b)(6) 2019, the catheter was irrigated and there was urine return.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the problem could not be reproduce.The evaluation conducted showed that the flow rate for the returned sample had met the minimum requirement (100ml/min).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: " since movement of the body, etc.May twist or bend catheter to cause occlusion, care should be taken to fix the catheter securely.After placement of the catheter, confirm urinary flow through the catheter.When urinary flow cannot b noted, confirm that the catheter is neither occluded nor broken.If the problem is still observed, consider catheter replacement.".

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9194262
Report Number1018233-2019-06509
Device Sequence Number458694
Product Code MJC
UDI-Device Identifier00801741016868
UDI-Public(01)00801741016868
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Model Number0166SI20
Device Catalogue Number0166SI20
Device Lot Number8PB138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1